| Model Number |
INTERNALBRACE LIGAMENT |
| Medical Device Problem Codes |
Break (1069); Material Fragmentation (1261)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/15/2023, it was reported by a sales representative via phone that an ar-1688-cp implant system, internal brace, and ligament augmentation repair had an issue.The drill got bound up in the drill guide and broke with no broken fragments inside the patient.The case was completed using another ar-1688-cp from a different lot with a five-minute reported delay in the procedure.This was discovered during an acl internal brace procedure on (b)(6) 2023.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is a user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.